Drug-induced vascular spasm

Drug-induced vascular spasm

M320/0431 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 71.7MB

Downloadable file size: 4.2MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug-induced vascular spasm affecting the fingers of an 88-year-old man's hand. The tips of the fingers at bottom have turned pale due to the reduction of the blood supply by the spasms in the blood vessels. The spasms have been caused by beta-blocker drugs, prescribed to treat the patient's heart condition. The fingers will feel cold and numb due to the reduced blood supply.

Release details: Model release available. Property release not required.

Keywords: 80s, 88, adr, adult, adverse drug reaction, beta blocker, blood supply, blood vessel, caucasian, circulatory system, condition, disorder, drug, eighties, elderly, hand, healthcare, heart medication, human body, male, man, medical, medicine, old, patient, side effect, spasm, vascular, vasoconstriction, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.